# SDR R61A2019120346

- Difficulty date: November 29, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 17,157 hours, 11,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17016131001
- Condition: Cracked
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***CRACK FOUND ON ANGLE OF FLIGHT DECK FLOOR STRUCTURE AT FR 12, BL 0. REPLACED ANGLE IAW SRM 51-41-01. ***AIRCRAFT REMAINS IN HEAVY CHECK***
